Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 486463, 15 pages
http://dx.doi.org/10.1155/2015/486463
Research Article

Almost Periodic Solution for an Epidemic Prey-Predator System with Impulsive Effects and Multiple Delays

School of Science, Southwest University of Science and Technology, Mianyang 621010, China

Received 28 March 2015; Accepted 16 August 2015

Academic Editor: Mauro Sodini

Copyright © 2015 Baodan Tian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Baodan Tian, Ning Chen, and Yanhong Qiu, “Almost Periodic Solution for an Epidemic Prey-Predator System with Impulsive Effects and Multiple Delays,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 486463, 15 pages, 2015. https://doi.org/10.1155/2015/486463.